# SDR DALA2016050503780

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 54,402 hours, 29,439 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW THREADS WORN AT CENTER AREA.  REMOVED AND INSTALLED JACKSCREW IAW AMDS 27-41-4591.
